Open Access
2011 Bilinear Littlewood-Paley for circle and transference
Parasar Mohanty, Saurabh Shrivastava
Publ. Mat. 55(2): 501-519 (2011).


In this paper we have obtained the boundedness of bilinear Littlewood-Paley operators on the circle group ${\mathbb T}$ by using appropriate transference techniques. In particular, bilinear analogue of Carleson's Littlewood-Paley result for all possible indices has been obtained. Also, we prove some bilinear analogues of de Leeuw's results concerning multipliers of ${\mathbb R}^n$.


Download Citation

Parasar Mohanty. Saurabh Shrivastava. "Bilinear Littlewood-Paley for circle and transference." Publ. Mat. 55 (2) 501 - 519, 2011.


Published: 2011
First available in Project Euclid: 22 June 2011

zbMATH: 1225.42003
MathSciNet: MR2839453

Primary: 42A45 , 42A75 , 42B15 , 42B25

Keywords: Bilinear multipliers , Littlewood-Paley square functions , transference methods

Rights: Copyright © 2011 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.55 • No. 2 • 2011
Back to Top